3 Publications

Mark all

[3]
2021 | Journal Article | IST-REx-ID: 9037 | OA
Ivanov, Grigory. “No-Dimension Tverberg’s Theorem and Its Corollaries in Banach Spaces of Type P.” Bulletin of the London Mathematical Society, vol. 53, no. 2, London Mathematical Society, 2021, pp. 631–41, doi:10.1112/blms.12449.
View | Files available | DOI | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 9098 | OA
Ivanov, Grigory. “On the Volume of Projections of the Cross-Polytope.” Discrete Mathematics, vol. 344, no. 5, 112312, Elsevier, 2021, doi:10.1016/j.disc.2021.112312.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 9548 | OA
Ivanov, Grigory, and Igor Tsiutsiurupa. “Functional Löwner Ellipsoids.” Journal of Geometric Analysis, Springer, 2021, doi:10.1007/s12220-021-00691-4.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

3 Publications

Mark all

[3]
2021 | Journal Article | IST-REx-ID: 9037 | OA
Ivanov, Grigory. “No-Dimension Tverberg’s Theorem and Its Corollaries in Banach Spaces of Type P.” Bulletin of the London Mathematical Society, vol. 53, no. 2, London Mathematical Society, 2021, pp. 631–41, doi:10.1112/blms.12449.
View | Files available | DOI | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 9098 | OA
Ivanov, Grigory. “On the Volume of Projections of the Cross-Polytope.” Discrete Mathematics, vol. 344, no. 5, 112312, Elsevier, 2021, doi:10.1016/j.disc.2021.112312.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 9548 | OA
Ivanov, Grigory, and Igor Tsiutsiurupa. “Functional Löwner Ellipsoids.” Journal of Geometric Analysis, Springer, 2021, doi:10.1007/s12220-021-00691-4.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed